# SDR DXTA2015041306004

- Difficulty date: April 11, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 5,561 hours, 4,258 cycles
- Engine: Pwc PW545B
- Engine time: 5,614 hours, 4,296 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R, B
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED WITH THE MASTER WARNING LIGHT CLIMBING THROUGH ABOUT 3000 FT. THE OIL PRESSURE GAUGE INDICATED BELOW 20 PSI & WAS RED.   FELT A SUDDEN CHANGE IN THRUST ON THE RT ENGINE.  POWER WAS REDUCED ON BOTH ENGINES TO LEVEL THE ACFT AT 5000 & IMMEDIATELY RETURNED TO DEPARTURE.  SMOKE WAS NOTICED IN THE CABIN & COCKPIT.  ONCE THE POWER WAS REDUCED THE SMOKE SEEMED TO DISSIPATE.  ON THE TAXIWAY & WHILE BEING INSPECTED THE OIL PRESSURE GAUGE WAS READING IN THE NORMAL RANGE.  AFTER SHUTDOWN, THE RT ENGINE STARTED SMOKING FROM THE FRONT OF THE NACELLE.  R & R THE RT ENGINE DUE TO INTERNAL FAILURE CAUSING OIL PRESSURE LOSS.  HEAVY OIL IN & AROUND FAN NOSE CONE, EXHAUST & BYPASS AREA.  ACCOMPLISHED LAW EMM 71-00-00 & 72-00-00.
